# SDR HEEA087437

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 5,202 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375005101
- Part serial: 027
- Condition: Inoperative
- Location: Trans Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL TEMP INDICATOR LIGHT DIM. SENT TO MFG FOR CREDIT.
